# SDR P5CA9900529

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Delaminated
- Location: Air Cond Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING BAY DOOR 191E ON LEFT SIDE FOUND DELAMINATED.  REPAIRED PER SRM 51-40-09.
